# SDR CALA2023072402314

- Difficulty date: July 21, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 127,220 hours, 19,782 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Shutoff Valve
- Part number: 340545
- Part serial: 4777
- Condition: Cracked
- Location: Unknown
- Part time: 127,211 hours, 19,781 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF HYD LEAK COMING FROM TAIL SKID AREA.  BOTTOM OF TAIL WET WITH HYD FLUID.  SEE PHOTO. INSPECTED AND FOUND V103 C EMPENNAGE SHUTOFF VALVE HOUSING CRACKED.  SEE PHOTOS. REMOVED AND REPLACED C EMPENNAGE SHUTOFF VALVE REF AMM 27-23-01. OPS CHECK NORMAL.  NO LEAKS NOTED  PARTS USED: 40-0595-3-1984,QTY :1  40-0595-3-1963,QTY :1  75-2910-9-0001,QTY :1  1842848,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1842848  SN OFF 4777 IPC REFERENCE # 27-23-01-01 VALVE, SHUTOFF,  OFF 75-2910-9-0001 4777 ON 75-2910-9-0001 8278
